# SDR DALA2023070705499

- Difficulty date: July 5, 2023
- Submitted: July 7, 2023
- Operation: Air carrier
- Aircraft: N142DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50060
- Aircraft time: 4,183 hours, 1,998 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACCESS PANEL FOUND MISSING ON LEFT WING AFT OF SLAT DURING PREFLIGHT INSPECTION. INSTALLED MISSING ACCESS PANEL ON LEFT WING BELOW #2 SLAT TELESCOPING ANTI-ICE DUCT ACCESS PANEL PER A220 AMP 20-30. AC OK FOR SVC. (LP# 4643274)
